Alert archive / California / Beach Hazards Statements in 2014
Beach Hazards Statement 1, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Jan 10, 2014, 5:57 AM PST. It took effect at Jan 12, 2014, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 10, 2014, 5:57 AM PST (13:57 UTC)
- In effect from
- Jan 12, 2014, 4:00 AM PST
- Expired
- Jan 10, 2014, 12:37 PM PST
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS46 KLOX 101357 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 557 AM PST FRI JAN 10 2014 ...HIGH SURF MAY AFFECT CENTRAL COAST BEACHES SUNDAY THROUGH MONDAY... .A LARGE AND LONG PERIOD NORTHWEST SWELL WILL BEGIN TO PUSH INTO THE OUTER COASTAL WATERS AND THE INNER WATERS NORTH OF POINT CONCEPTION LATE SATURDAY NIGHT OR EARLY SUNDAY...THEN PERSIST THROUGH MONDAY. SWELL IS EXPECTED TO PEAK AT 12 TO 16 FEET WITH A PERIOD OF 17 TO 18 SECONDS LATE SUNDAY MORNING AND CONTINUE THROUGH SUNDAY NIGHT BEFORE SUBSIDING SLOWLY ON MONDAY. THIS TYPE OF SWELL WILL LIKELY PRODUCE HIGH SURF ON CENTRAL COAST BEACHES SUNDAY THROUGH MONDAY. SURF HEIGHTS OF 12 TO 15 FEET WITH MAXIMUM SET TO 20 FEET ARE POSSIBLE DURING THE PEAK OF THE EVENT LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY. PLEASE STAY TUNED FOR THE LATEST FORECAST ON THE POTENTIALLY DANGEROUS SURF EVENT. CAZ034-035-102200- /O.NEW.KLOX.BH.S.0001.140112T1200Z-140114T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 557 AM PST FRI JAN 10 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR POTENTIALLY HIGH SURF AND DANGEROUS RIP CURRENTS...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. * HAZARDS...SURF OF 12 TO 15 FEET WITH MAXIMUM SETS TO 20 FEET. THERE WILL BE A HIGH RISK OF HAZARDOUS RIP CURRENTS. * TIMING...SURF WILL BUILD VERY LATE SATURDAY NIGHT OR EARLY SUNDAY...THEN PEAK SUNDAY AFTERNOON THROUGH MONDAY MORNING. * LOCATION...ON CENTRAL COAST BEACHES...WITH THE HIGHEST SURF ON EXPOSED WEST AND NORTHWEST FACING BEACHES. * IMPACTS...ELEVATED SURF WILL CAUSE AN INCREASED DANGER OF RIP CURRENTS...AND A RISK OF SNEAKER WAVES WHICH ARE CAPABLE OF WASHING PEOPLE INTO THE SEA FROM ROCKS...JETTIES...AND BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS DB
1 follow-up statement
786 WHUS46 KLOX 102037 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1237 PM PST FRI JAN 10 2014 ...HIGH SURF TO AFFECT CENTRAL COAST BEACHES SUNDAY THROUGH MONDAY... .A LARGE LONG PERIOD NORTHWEST SWELL WILL MOVE INTO THE WATERS NORTH OF POINT CONCEPTION LATE SATURDAY NIGHT INTO EARLY SUNDAY...BRINGING HIGH SURF TO CENTRAL COAST BEACHES SUNDAY AND MONDAY. THE SURF IS EXPECTED TO PEAK SUNDAY AFTERNOON THROUGH MONDAY MORNING...BEFORE BEGINNING TO SUBSIDE LATE MONDAY AFTERNOON. THE HIGHEST SURF IS EXPECTED TO OCCUR ON WEST TO NORTHWEST FACING BEACHES...WITH SURF UP TO 15 FEET. LOCAL SETS TO 18 FEET WILL BE POSSIBLE. THE LARGE SURF WILL ALSO BRING A HIGH RISK OF RIP CURRENTS AND SNEAKER WAVES...ALONG WITH THE POSSIBILITY OF MINOR BEACH EROSION. CAZ034-035-110530- /O.CAN.KLOX.BH.S.0001.140112T1200Z-140114T0200Z/ /O.NEW.KLOX.SU.Y.0001.140112T1200Z-140114T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1237 PM PST FRI JAN 10 2014 ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 6 PM PST MONDAY. * SURF...SURF OF 10 TO 15 FEET WITH MAXIMUM LOCAL SETS TO 18 FEET...HIGHEST ON WEST TO NORTHWEST FACING BEACHES. * TIMING...SURF WILL BUILD VERY LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING...THEN PEAK SUNDAY AFTERNOON THROUGH MONDAY MORNING. * TIDES...THERE WILL BE AN ASTRONOMICAL HIGH TIDE OF 6.7 FEET AROUND 700 AM PST SUNDAY MORNING AND 6.8 FEET AT 745 AM PST MONDAY MORNING. * IMPACTS...SURF OF THIS SIZE WILL CAUSE A HIGH RISK OF STRONG RIP CURRENTS...AND A RISK OF SNEAKER WAVES WHICH ARE CAPABLE OF WASHING PEOPLE INTO THE SEA FROM ROCKS...JETTIES...AND BEACHES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. IN ADDITION...BEACHES EXPOSED TO HIGH SURF MAY EXPERIENCE MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. AVOID STANDING ON JETTIES OR ROCKS NEAR THE WATERS EDGE AND REMEMBER TO NEVER TURN YOUR BACK ON THE OCEAN. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ BRUNO/SMITH SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 10, 3:25 AM PST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 10, 3:25 AM PST, 2 hours 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 325 AM PST FRI JAN 10 2014 .SYNOPSIS... GUSTY NORTH WINDS AND A BRIEF WARMING TREND FOR PARTS OF THE AREA ARE EXPECTED TODAY. ANOTHER FAST MOVING TROUGH WILL MOVE THROUGH THE AREA SATURDAY NIGHT...RESULTING IN ANOTHER ROUND OF GUSTY NORTH WINDS. DRY CONDITIONS AND WELL ABOVE NORMAL TEMPERATURES ARE LIKELY EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN AND WINDS TURN OFFSHORE ONCE AGAIN. && .SHORT TERM (TODAY-SUN)...THE MAIN STORY THIS MORNING HAS BEEN THE WINDS. A HIGH WIND WARNING WAS ISSUED RECENTLY FOR THE MOUNTAINS OF SANTA BARBARA AND ADJACENT WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST. A STRONG SURFACE GRADIENT BETWEEN SBA-BFL PEAKED AT -6.5 MB EARLY THIS MORNING...WHICH REALLY PUT THE FOCUS ABOVE THE HILLS OF MONTECITO. ON TOP OF THAT...GOOD COLD UPPER LEVEL SUPPORT HELPED WINDS CRASH DOWN TO SURFACE WITH WIND GUSTS OVER 65 MPH RECORDED AT THE MONTECITO RAWS SITE...WHILE THE BOTANICAL GARDENS IN THE SANTA BARBARA AREA WAS GUSTING INTO THE 50S THIS MORNING AS WELL. EARLIER LAST EVENING...AN IMPRESSIVE MOUNTAIN WAVE DEVELOPED OVER THE VENTURA AND WESTERN PORTION OF THE LA COUNTY MOUNTAINS. THIS WAS EASILY SPOTTED ON THE IR SATELLITE IMAGERY AND LASTED FOR SEVERAL HOURS. AREAS SUCH AS SIMI VALLEY WHO GENERALLY DO NOT EXPERIENCE WINDS FROM THE NORTH...WERE BUFFETED FOR A SHORT TIME THURSDAY EVENING. THERE WERE GUSTS ABOVE 35 MPH FOR PORTIONS OF THE SANTA CLARITA AND SAN FERNANDO VALLEY LAST EVENING...BUT NOT AS WIDESPREAD AS EXPECTED. WIND ADVISORIES WILL REMAIN IN EFFECT FOR THE LA COUNTY MOUNTAINS THROUGH 9 AM...BUT WOULD NOT BE SURPRISED IF THEY ARE CANCELLED A FEW YEARS HOURS EARLIER. EXPECT THE SBA COUNTY MOUNTAINS TO CONTINUE STRONG GUSTY WINDS THROUGH MID MORNING. FOR TODAY..WINDS WILL WEAKEN AND BECOME WEAKLY OFFSHORE ACROSS THE LA/VTU COUNTY MOUNTAINS AND CENTRAL COAST LATER THIS MORNING. THIS WILL ALLOW FOR SOME ADDITIONAL 4 TO 8 DEGREE WARMING FOR THE COAST AND VALLEYS TODAY. THE UPPER RIDGE THAT HAS BEEN PARKED JUST WEST OF CALIFORNIA OVER THE PAST SEVERAL DAYS WILL BEGIN TO FLATTEN OUT AS ANOTHER UPPER LEVEL TROUGH BEGINS TO MOVE SE OUT OF THE GULF OF ALASKA TOWARDS WASH/OREGON ON SATURDAY. THIS WILL ALLOW FOR HEIGHTS AND THICKNESS LVLS TO LOWER A BIT...WHILE WINDS BEGIN TO TREND ONSHORE. THIS WILL ALLOW FOR BEST COOLING ACROSS COASTAL AREAS...WITH A FEW DEGREES OF COOLING FOR VALLEYS. HIGHS GENERALLY WILL BE IN THE MID 60S TO MID 70S...FOR MOST AREAS...EXCEPT MUCH COOLER IN THE INTERIOR REGIONS. ANOTHER WEAK UPPER DISTURBANCE AHEAD OF THE UPPER LOW WILL MOVE JUST TO THE NORTH AND EAST OF THE FORECAST BY SATURDAY AFTERNOON. IN THE WAKE OF THIS QUICK MOVING SYSTEM...ANOTHER ROUND OF NORTHWEST TO NORTH WINDS WILL SET UP ONCE AGAIN LATE SATURDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH COAST SHOULD SEE ANOTHER MODERATE SUNDOWNER EVENT...WHILE THE LA/VTU COUNTY MOUNTAINS INCLUDING THE I-5 CORRIDOR EXPERIENCE GUSTY NW TO N WINDS AS WELL. THE UPPER LVL SUPPORT DOES NOT LOOK AS GOOD FOR THE SBA AREA...BUT WIND ADVISORY THRESHOLDS SHOULD BE MET FOR THE MOUNTAINS. SOME WINDS WILL FUNNEL INTO THE SANTA CLARITA AND SAN FERNANDO VALLEYS LATE SAT NIGHT INTO SUNDAY MORNING...BRINING THE POSSIBILITY OF LOCAL GUSTS TO 35 MPH. BY SUNDAY...WINDS WILL BEGIN TO TURN TO THE NORTHEAST. AT THIS TIME...NOT EXPECTING STRONG SANTA ANA WINDS...HOWEVER THERE WILL BE ENOUGH OFFSHORE FLOW TO ALLOW FOR A GOOD 3 TO 5 DEGREE WARM UP ACROSS COAST AND COASTAL VALLEYS. BY SUNDAY NIGHT A STRONG SURFACE HIGH SETS UP OVER NEVADA. THIS WILL CAUSE A TIGHTENING GRADIENT ALLOWING FOR A MUCH STRONGER SANTA ANA EVENT LATE SUNDAY INTO MONDAY. .LONG TERM (MON-THU)...BY MONDAY MORNING...A STRONG SANTA ANA WIND EVENT LOOKS POSSIBLE. WOULD NOT BE SURPRISED IF LATER SHIFTS PUT A HIGH WIND WATCH OUT FOR THE LA/VTU COUNTY MOUNTAINS SUNDAY NIGHT INTO MONDAY. BESIDES HAVING GOOD COLD AIR ADVECTION...THE LAX-DAG IS ADVERTISING AROUND A -8 MB GRADIENT. (THERE IS A GOOD CHANCE THIS IS OVERDONE) BUT WITH THE GFS SHOWING -4.5 MB...CONFIDENCE IS PRETTY GOOD IT WILL BE A STRONG EVENT. MODELS ALSO SHOW GOOD UPPER LEVEL SUPPORT EARLY MONDAY. WITH AN ALREADY DRY ATMOSPHERE...THERE WILL BE HEIGHTENED FIRE WEATHER CONCERNS. HIGH TEMPS ARE EXPECTED TO CLIMB TO THE LOWER 80S IN SOME COAST AND VALLEY LOCATIONS. WINDS WILL NOT BE AS STRONG TUE-THU...BUT A CONTINUED OFFSHORE TREND WITH HIGH PRESSURE ALOFT WILL SURELY MEAN HIGH TEMPS INTO THE LOWER TO MID 80S INTO NEXT WEEK. NO STRATUS IN THE PICTURE AT THIS POINT. && .AVIATION...10/0555Z...GENERALLY HI CONFIDENCE IN THE 06Z TAFS. VFR CONDITIONS ARE EXPECTED AT MOST OF THE AIRFIELDS THRU FRI EVENING. AT KPRB...THERE IS A 40 PERCENT CHANCE OF MVFR VSBYS AT TIMES LATER TONIGHT INTO FRI MORNING. FOR KLAX...KLGB AND KBUR...MVFR VSBYS ARE EXPECTED AT TIMES TONIGHT TO ABOUT MIDDAY FRI...BUT THERE IS A 20 PERCENT CHANCE THE MVFR VSBYS MAY BE SPORADIC AT TIMES. LOW LEVEL WIND SHEAR IS EXPECTED AT KSBA THRU 14Z DUE TO GUSTY N CANYON WINDS IN THE VICINITY. AT KVNY AND KBUR...LOW LEVEL WIND SHEAR IS EXPECTED THRU ABOUT 12Z-15Z FRI DUE TO STRONG AND GUSTY N WINDS JUST ABOVE GROUND LEVEL. KLAX...GENERALLY HI CONFIDENCE OVERALL IN THE 06Z TAF. MVFR VSBYS ARE EXPECTED AT TIMES 08Z-20Z...BUT THERE IS A 20 PERCENT CHANCE THE MVFR VSBYS MAY BE SPORADIC AT BEST. MVFR VSBYS ARE ALSO EXPECTED 08Z-12Z FRI NIGHT. OTHERWISE...VFR CONDITIONS WILL PREVAIL. KBUR...GENERALLY HI CONFIDENCE IN THE 06Z TAF. MVFR VSBYS ARE EXPECTED THRU ABOUT 21Z FRI...ALTHO THERE IS A 30 PERCENT CHANCE THE VSBYS COULD IMPROVE TO VFR BY 18Z. LOW LEVEL WIND SHEAR IS EXPECTED THRU ABOUT 12Z FRI DUE TO STRONG AND GUSTY N WINDS JUST ABOVE GROUND LEVEL. && .FIRE WEATHER...09/2330Z...NORTH WINDS WILL BE ON THE INCREASE ACROSS THE REGION THROUGH TONIGHT. THE FOCUS FOR STRONGEST WINDS WILL BE THE SANTA YNEZ RANGE AND SANTA BARBARA SOUTH COAST IN SANTA BARBARA COUNTY AS WELL AS THE INTERSTATE 5 CORRIDOR IN LOS ANGELES COUNTY EXTENDING SOUTHWARD INTO THE SANTA CLARITA VALLEY...SAN FERNANDO VALLEY...AND SANTA MONICA MOUNTAINS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED ACROSS THESE THROUGH TONIGHT...WITH ISOLATED GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS FAVORED MOUNTAIN LOCATIONS. WHILE HUMIDITIES WILL BE FAIRLY HIGH ACROSS INTERIOR SECTIONS DURING THIS TIME PERIOD...HUMIDITIES BETWEEN 20 AND 30 PERCENT WILL OCCUR ACROSS DOWNSLOPE LOCATIONS TO GENERATE ELEVATED FIRE DANGER CONCERNS. ON FRIDAY...THE LOW LEVEL FLOW WILL TURN BRIEFLY OFFSHORE TO GENERATE SOME WARMING AND DRYING. ON SATURDAY...THE FLOW WILL REVERSE TO ONSHORE FOR SOME COOLING...FOLLOWED BY ANOTHER ROUND OF GUSTY NORTHWEST TO NORTH WINDS SATURDAY NIGHT INTO SUNDAY MORNING. IMPRESSIVE LAX-BAKERSFIELD AND SBA BAKERSFIELD GRADIENTS ARE EXPECTED WITH THIS EVENT...CURRENTLY PROJECTED AT -8 MB AND -7 MB RESPECTIVELY. WIND GUSTS OF 40 TO 50 MPH WITH ISOLATED GUSTS OF 60 MPH WILL ONCE AGAIN IMPACT THE TYPICAL NORTH-SOUTH WIND PRONE LOCATIONS IN LOS ANGELES AND SANTA BARBARA COUNTIES. THIS NORTHERLY EVENT IS EXPECTED TO BE SLIGHTLY DRIER THAN TONIGHT'S EVENT...WITH HUMIDITIES BRIEFLY FALLING BELOW 15 PERCENT IN SOME LOCATIONS. AS A RESULT...BRIEF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. FROM SUNDAY NIGHT INTO MUCH OF NEXT WEEK...THERE IS THE POTENTIAL FOR A PROLONGED PERIOD OF WEAK TO MODERATE SANTA ANA WINDS WITH WARM TEMPERATURES AND VERY LOW HUMIDITIES...BRINGING AN EXTENDED PERIOD OF HIGH FIRE DANGER TO SOUTHERN CALIFORNIA. STRONGEST OFFSHORE WINDS ARE EXPECTED TO OCCUR LATER SUNDAY NIGHT THROUGH TUESDAY...WHERE GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE ACROSS THE FAVORED MOUNTAIN PASSES OF LOS ANGELES AND VENTURA COUNTIES. FROM MONDAY THROUGH MUCH OF NEXT WEEK...THERE IS ALSO THE POTENTIAL FOR LONG DURATIONS OF SINGLE DIGIT HUMIDITIES ACROSS SOUTHERN CALIFORNIA. DUE TO THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS...A FIRE WEATHER WATCH WILL LIKELY BE NEEDED FOR MUCH OF LOS ANGELES AND VENTURA COUNTIES AS WE DRAW CLOSER TO THE EVENT. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). && PUBLIC...KAPLAN AVIATION...BRUNO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 9, 3:00 PM PST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST THU JAN 9 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-101400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 300 PM PST THU JAN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHERLY WINDS WILL IMPACT PORTIONS OF SOUTHWEST CALIFORNIA...INCLUDING THE INTERSTATE 5 CORRIDOR AND SOUTHERN SANTA BARBARA COUNTY. THESE WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...AS WELL AS NEAR CRITICAL FIRE WEATHER CONCERNS. SIMILAR GALE FORCE WINDS WILL IMPACT THE COASTAL WATERS OFF THE CENTRAL COAST...WITH HAZARDOUS SEA CONDITIONS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY GUSTY NORTHERLY WINDS WILL IMPACT SOUTHERN SANTA BARBARA COUNTY FRIDAY MORNING. GUSTY NORTHWESTERLY WINDS WILL REFORMED SATURDAY NIGHT INTO SUNDAY...IMPACTING SOUTHERN SANTA BARBARA COUNTY AND THE INTERSTATE 5 CORRIDOR. A MODERATE TO STRONG SANTA ANA WIND EVENT IS POSSIBLE MONDAY AND TUESDAY...WITH HEIGHTEN FIRE WEATHER CONCERNS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RK/KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 1:09 AM PST | High Wind Warning | LOX | 8 hr | |
| Jan 10, 3:02 AM PST | Small Craft Advisory | LOX | 53 hr | |
| Jan 10, 5:54 AM PST | Wind Advisory | LOX | 3 hr | |
| Jan 10, 9:28 AM PST | Fire Weather Watch | LOX | Los Angeles | 28 hr |
| Jan 10, 12:37 PM PST | High Surf Advisory | LOX | 3 days |
Nearby
Beach Hazards Statements in California, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.